Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a monotone singular function and on the approximation of analytic functions by nearly analytic functions in the complex domain


Author: H. Kober
Journal: Trans. Amer. Math. Soc. 67 (1949), 433-450
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032719-3
MathSciNet review: 0032719
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032719-3
Article copyright: © Copyright 1949 American Mathematical Society